# SDR C2XA03SH385

- Difficulty date: October 14, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- Aircraft time: 7,692 hours, 7,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 14522460015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE FORWARD DIGITAL BUTTSTRAP BETWEEN FRAMES 15 AND 16 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A NEW SECTION IAW EMB 135 SRM 53-21-10 FIGURE 203.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
